Posted 29 July 2016 - 08:30 PM
Posted 10 September 2016 - 06:58 PM
I wasn't going to post about this, but have changed my mind. Since my above post, I had two more knots or cysts pop up on the same hand, and now, have another one possibly or mastitis in my breast. Starting to feel like a freak show here. Oh, and there was a uterine fibroid when I got the ovarian cysts checked out.
No, Ms. Tiredblood, I don't think it is related to CML/TKI (GYN). Haven't told the HEM/ONC because we all know, I'll hear the same thing. The only part that has been bothersome is having to get each thing checked out and the cost associated with that. I'm really looking forward to the day we can all be off these meds and disease free.
Trey had told me that the Sprycel package insert states, "The administration of dasatinib resulted in uterine inflammation and mineralization in monkeys, and cystic ovaries and ovarian hypertrophy in rodents." I'm not on sprycel, but instead Tasigna. I'm sure there may be some overlapping mechanisms of action.
Posted 16 September 2016 - 01:10 PM
My daughter is on Gleevec and has had many cysts. She has 3 on her pancreas of which one was aspirated. It was filled with blood, but the biopsy showed negative. She now has one one on her breast which will be aspirated. I have cysts on my pancreas,
too. I tend to think that the cysts are inherited and are not a side effect of the TKI meds. or from CML. In my daugher's case her pre-cancerous growths that have appeared on various parts of her body is a result of being in the sun and taking Gleevec. Anyway, that is what I read- Gleevec makes one susceptible to Melonoma. So, anyone out there who takes it, stay out of the sun or use a sunblock
with zinc oxide.
Posted 16 September 2016 - 02:52 PM
I had to laugh (I know, this situation is NOT funny),BUT: I remember back in 1979, when I had to have my thyroid out because of (turned out, benign) adenomas, I asked my doctor what had caused this out-of-the-blue occurance, and he shrugged and said, "I dunno, some people just make 'em." I have certainly "made" many more over the years, so I guess his diagnosis was correct
Dx July 2009 on routine physical. WBC 94. Started Gleevec 400 mg Sept 2009. MMR at 2yrs. Side effects (malaise, depression/anxiety, fatigue, nausea, periorbital edema) never improved. Kidney issues developed because of Gleevec. Switched to Sprycel 70 mg in Aug 2011. Above side effects disappeared or improved. Have been MR3.5 - 4.5 ever since. Two untreated pleural effusions followed by one treated by stopping Sprycel Jan 2017. After 9 weeks, PCR showed loss of MMR; re-started Sprycel at 50 mg and in 3 months was back to <0.01% IS. Pleural effusion returned within a couple of months, same as before (moderate, left side only). Stopped Sprycel 50 mg for 12 weeks; pleural effusion resolved. At about a monthoff the drug, PCR was 0.03; at 11 weeks it was 2.06 - lost CCyR? Have returned to 50 mg Sprycel for 3 weeks, intending to reduce to 20 mg going forward.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users